MathSciNet Relay Station
MathSciNet bibliographic data
MR460464 (57 #457) 20D45 (05C25)
Weiss, Richard The automorphism group of $2\sb{F\sb{4}}(2)'$. Proc. Amer. Math. Soc. 66 (1977), no. 2, 208–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement